American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 106 found      Go to page: 1 2 3 4

[31] Enrique González-Jiménez and Josep González. Modular curves of genus 2. Math. Comp. 72 (2003) 397-418. MR 1933828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shalom Eliahou and Rafael H. Villarreal. On systems of binomials in the ideal of a toric variety. Proc. Amer. Math. Soc. 130 (2002) 345-351. MR 1862111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Everett W. Howe. Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian. Proc. Amer. Math. Soc. 129 (2001) 1647-1657. MR 1814093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki. Symmetries of Accola-Maclachlan and Kulkarni surfaces. Proc. Amer. Math. Soc. 127 (1999) 637-646. MR 1468184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Montserrat Teixidor i Bigas. Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998) 1597-1603. MR 1459153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] James N. Brawner. Tetragonal curves, scrolls and $K3$ surfaces. Trans. Amer. Math. Soc. 349 (1997) 3075-3091. MR 1401515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jungkai Alfred Chen. On genera of smooth curves in higher dimensional varieties. Proc. Amer. Math. Soc. 125 (1997) 2221-2225. MR 1401729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David Eisenbud and Mark Green. Clifford indices of ribbons . Trans. Amer. Math. Soc. 347 (1995) 757-765. MR 1273474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Karen A. Chandler. Geometry of dots and ropes . Trans. Amer. Math. Soc. 347 (1995) 767-784. MR 1273473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dave Bayer and David Eisenbud. Ribbons and their canonical embeddings . Trans. Amer. Math. Soc. 347 (1995) 719-756. MR 1273472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Liam A. Donohoe. Generalised Castelnuovo inequalities . Trans. Amer. Math. Soc. 344 (1994) 217-260. MR 1208880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] P. Lockhart. On the discriminant of a hyperelliptic curve . Trans. Amer. Math. Soc. 342 (1994) 729-752. MR 1195511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Robert D. M. Accola. On lifting the hyperelliptic involution . Proc. Amer. Math. Soc. 122 (1994) 341-347. MR 1197530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Masaaki Homma. On duals of smooth plane curves . Proc. Amer. Math. Soc. 118 (1993) 785-790. MR 1143223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marc Coppens. A remark on curves covered by coverings . Proc. Amer. Math. Soc. 118 (1993) 705-708. MR 1131033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. Boratyński. Locally complete intersection multiple structures on smooth algebraic curves . Proc. Amer. Math. Soc. 115 (1992) 877-879. MR 1120504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Edoardo Ballico. Points not as hyperplane sections of projectively normal curves . Proc. Amer. Math. Soc. 112 (1991) 343-346. MR 1052870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Félix Delgado. The symmetry of the Weierstrass generalized semigroups and affine embeddings . Proc. Amer. Math. Soc. 108 (1990) 627-631. MR 990420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert Treger. On the local Severi problem. Bull. Amer. Math. Soc. 19 (1988) 325-327. MR 940497.
Abstract, references, and article information   
View Article: PDF

[58] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[59] Hisao Yoshihara. Plane curves whose singular points are cusps . Proc. Amer. Math. Soc. 103 (1988) 737-740. MR 947648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Giorgio Bolondi. Smoothing curves by reflexive sheaves . Proc. Amer. Math. Soc. 102 (1988) 797-803. MR 934845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 106 found      Go to page: 1 2 3 4